Paracetamol + Phenylephrine + Pheniramine
The international non-proprietary name
For active people who have time to get sick. Complex preparations ORVIold is a powerful remedy against the symptoms of flu and colds.
Colds and coughs medicines
Dosage and packing
Paracetamol 325mg + pheniramine maleate 20mg + phenylephrine 10mg + ascorbic acid 200mg